# SDR CA130528004

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 73811814
- Condition: Failed
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THE FUELER OBSERVED SMOKE COMING FROM REFUEL PANEL.  MAINTENANCE REMOVED AND REPLACED REFUEL/DEFUEL CONTROL PANEL PER AMM 28-25-18. DURING OPS CHECK MAINTENANCE OBSERVED SMOKE VISUALLY ALONG WITH STRONG BURNING ODOR. OPS CHECK FAILED.   MAINTENANCE REMOVED AND REPLACED REFUEL/DEFUEL CONTROL PANEL, THE FUEL QUANTITY GAUGING COMPUTER, JB-10 AND PCB2. OPS CHECKED GOOD.
